# SDR 07FDEA01704

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 6396002
- Condition: Cracked
- Location: Dor Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT RWD OVER WING DOOR CUTOUT HAS 4 EA CRACKED STOP PADS AT THE FOLLOWING POS: FWD UPP, AFT UPP, AFT MID, LWR BS 760-783.  REMOVED AND REPLACED STOP PADS (4 EA) REF MM 52-20-002-8 PG1.
